A 30-year-old member asked:
temazepam cause weight gain?
2 doctor answers
Dr. Alan Koenigsberg answered
41 years experience Psychiatry
It shouldn't: Temazepam is a benzodiazepine medicine used to treat insomnia. It could be the insomnia is preventing you from losing weight, for several reasons. One, a hormone called leptin is secreted in the deep stages of sleep, which helps to feel full during the day. Second, if you are not getting a good night's sleep, your energy level is low, making it more difficult to stay focused on eating healthy.
Answered on Mar 24, 2017
Dr. Stephen Southard answered
14 years experience Internal Medicine
Not particularly: But it has other side effects that may affect a person's weight in variable patterns. Some patients do get nauseated which may decrease your caloric intake and cause some mild weight loss. Some patients, not frequently, sleep eat, and this may cause increased caloric intake and mild weight gain.
Answered on Jun 19, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!